Home>Kizen DP>kizen dp tablet

Primary uses of Kizen DP Tablet

Potentiallyunsafewith
Alcohol
MRP
75
₹7.5/Tablet
10 tablets in 1 strip
ADD TO CART

Medicine Overview of Kizen DP Tablet

Uses of Kizen DP Tablet

Kizen DP Tablet is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, joint pain, dental pain, osteoarthritis, rheumatoid arthritis or period pain.

Kizen DP Tablet side effects

Common

Side Effects of Kizen DP are Nausea, Vomiting, Stomach pain, Indigestion, Heartburn, Loss of appetite, Diarrhoea.

How to use Kizen DP Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Kizen DP Tablet is to be taken with food.

How Kizen DP Tablet works

Kizen DP Tablet is a combination of three medicines: Diclofenac, Paracetamol / Acetaminophen and Serratiopeptidase which relieve pain. Diclofenac is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation, and promotes healing.

In Depth Information on Kizen DP Tablet

Expert advice for Kizen DP Tablet

  • This combination medicine is prescribed when a single pain-killer fails to provide adequate pain relief.
  • It should be taken with food or milk to avoid side effects like acidity, heartburn or diarrhea.
video imgplay img
Kizen DP Tablet related warnings
Special precautions for Kizen DP Tablet
Alcohol
CAUTION
Taking Diclofenac+Paracetamol / Acetaminophen+Serratiopeptidase with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Kizen DP Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
No information is available on the use of Kizen DP Tablet during lactation. Please consult your doctor.
Driving
Do not drive unless you are feeling well.
Kizen DP Tablet may cause headaches, blurred vision, dizziness or drowsiness in some patients. This may affect your ability to drive.
Kidney
CAUTION
Kizen DP Tablet should be used with caution in patients with kidney disease. Dose adjustment of Kizen DP Tablet may be needed. Please consult your doctor.
Liver
CAUTION
Kizen DP Tablet should be used with caution in patients with liver disease. Dose adjustment of Kizen DP Tablet may be needed. Please consult your doctor.
However, the use of Kizen DP Tablet is not recommended in patients with severe liver disease and active liver disease.

Patient Concerns

Frequently asked questions about Kizen DP Tablet

Frequently asked questions about Kizen DP Tablet

Q. What is Kizen dp?
Kizen dp is a combination of three medicines: Diclofenac, Paracetamol, and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation.
Q. Is it safe to use Kizen dp?
Yes, Kizen dp is safe to use in most of the patients, however, in some patients, it may cause common unwanted side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea. Inform your doctor as soon as possible if you experience any persistent problem due to the medication.
Q. Can I stop taking Kizen dp when my pain is relieved?
Kizen dp is usually used for a short-term and can be discontinued when the pain is relieved. However, Kizen dp should be continued if you are advised by your physician to do so.
Q. Can the use of Kizen dp cause nausea and vomiting?
Yes, the use of Kizen dp can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Kizen dp cause dizziness?
Yes, the use of Kizen dp can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for some time or until you feel better. Do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Kizen dp?
The use of Kizen dp is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Kizen dp with vitamin B complex?
Kizen dp can be taken with vitamin B-complex preparations. Kizen dp helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing your symptoms.
Q. Can I take Kizen dp for stomach pain?
No, Kizen dp preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Kizen dp cause damage to kidneys?
No, taking higher than the recommended dose of Kizen dp can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. Does Kizen dp expire?
Yes, Kizen dp does expire. Please check the expiry date written on the pack of this medicine. Do not use Kizen dp after the expiry date.
One of the following vendor pharmacies will deliver Kizen DP Tablet: MPC, JSL, ENP, NVY, TOM, PMA, YMI, QTM, RGH, NDP, BNA, HGI, GLD, HPC, KHD, DZY, EAN, CRN, PPR, PRT, QLF, TFP, BJP, ATL, SWA, 9MM, ARD, IPL, ATP, PVP, AXM, ZVP, PTP, PWN, KHH, DGN, VHP, SSA, HAT, KNH, PHC, DFP, LMS, ANP, JIV, SVS, GTK, AYM, BHA, SDE, JVO, SDM, GTC, ASP, SWT, DPP, SHD, XMX, AVB, PRC, NEO, HZF, ADT, MLC, ALC, GDA, SLN, DVH, PTI, LHA, VTR, SMN, BLP, MAX, THP, RPP, SGC, DYL, AMR, JJE, BDI, VJS, GNC, BHP, JBT, BAL, NVL, MAM, HEX, DHR, EPS, SHC, HTS, AYN, GMA, PRL, GHR, MMS, RSA, 1MH, ZEL, USF, DRA, BNT, IAD, OIP, ANT, NTL, MKT, TAT, SVH, AYU, SJP, GPP, BLS, BAP, PLT, BHS, RKS, ZPR, DAO, BLE, RHW, EQN, HLT, BIO, ABP, OHM, STS, NAS, DYG, RHL, APS, HSM, HPP, GEO, MDO, SRG, SWP, HIP, SPD, SBL, VRS, SYN, AWS, VSL, WHL, VDH, BHM, MDH, HCP, FGH, AVL, KHC, NSL, BGS, MKS, NNH, UMP, SAF, SCP, KIS, CMC, MAP, CPK, NXG, KAL, GPT, DHP, BRC, AVS, AAR, SGH, SSI, TSS, JVN, WSI, BDN, KLC, RSS, GBL, LCC, UVD, STA, MBP, SMS, ESY, MSD, CHP, INC, CLT, SNG, TNH, BBN, SCH, AAY, HBV, TRP, RWP, NTB, AGT, NNP, BMJ, HMP, WAD, HSP, ALY, LHP, RDH, KMC, RPI, DLP, UHP, OLT, RUS, EEC, SBA, BSN, RDR, PHN, PNT, HNP, VOP, MAK, AFT, IMC, OBS, BBS, EMB, AMH, WPL, SNH, DPL, 4IT, PRN, JHC, GLM, BTM, RAC, OWP, VNS, FRM

Substitutes for Kizen DP Tablet

₹11.27/Tablet
50% costlier
Lyser DP Tablet
Comed Chemicals Ltd
₹9.29/Tablet
24% costlier
₹11.2/Tablet
49% costlier
Diclotal-SP Tablet
Blue Cross Laboratories Ltd
₹3.8/Tablet
save 49%
Zinase-DP Tablet
Rapross Pharmaceuticals Pvt Ltd
₹12.21/Tablet
63% costlier
Related OTC Products
Saridon Tablet
MRP297% off
27
Volini Gel
MRP1054% off
100
Volini Gel
MRP555% off
52
Caripill Tablet
MRP4405% off
418
Volitra Plus Gel
MRP987% off
91
Volini Gel
MRP1484% off
141
Volini Gel
MRP19910% off
179
Rosiflex Trio Capsule
MRP746.95% off
710
Crocin Advance Tablet
MRP14.238% off
13
Crocin 120 Suspension Strawberry
MRP33.344% off
32
Top Physicians
4.4
4.7
Dr. Sunil Sekhri
MBBS, Fellowship
4.1
Dr. Pooja Khosla
MBBS, MD, Fellowship
4.5
cross img